# SDR SWIA200616472

- Difficulty date: February 6, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 4,574 hours, 4,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO COMPARTMENT FS 621 LT FLOOR SUPPORT ANGLE LBL 41 CRACKED.  REPAIRED ANGLE IAW CRJ REO 601R-53-61-117 REV C.
